# SDR ASAA2018073125587

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,980 hours, 12,902 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER CAUTION RECALL GOT MACH TRIM FAIL LT. GROUNDED - YES. RESET FCC A C/B. ACCOMPLISHED MACH TRIM ACT TEST REF AMM 22-11-24-740/801, PASSED.
